# SDR DXTA2025032402766

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- Aircraft time: 8,466 hours, 6,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: 140N2022S1
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FUSELAGE DRAIN: BETWEEN 12000 AND 16000, WE EXPERIENCED A SUDDEN ONSET VIBRATION SEEMINGLY ORIGINATING FROM THE FLOOR AREA NEAR THE COCKPIT. WE COULD HEAR A LOUD VIBRATION AS WELL. IT DISSIPATED AS WE CLIMBED ABOVE 16,000. IT MAY NOT BE AUDIBLE IN ATTACHED VIDEO, BUT WE INCLUDED TWO VIDEOS (1ST WITH VIBRATION, 2ND AFTER IT STOPPED.)  DISCUSSED IN FLIGHT WITH MAINTENANCE CONTROLLER WHO SUGGESTED POTENTIAL PRESSURIZATION DRAIN ISSUE AND AOG. CORRECTIVE ACTION; REMOVED AND REPLACED 2 EACH FUSELAGE DRAINS, ONE HAD A WEEK SPRING AND OTHER WAS CRACKED UPON REMOVAL ALL WORK ACCOMPLISHED IAW PHENOM 300 AMM 53-05-00
